Finsler Metrics Compatible with A Special Riemannian Structure
Commun. Korean Math. Soc. 2000 Vol. 15, No. 2, 339-348
Hong-Suh Park, Ha-Yong Park, Byung-Doo Kim
Yeungnam University, Kyungil University, Kyungil University
Abstract : We introduce the notion of the Finsler metrics compatible with a special Riemannian structure $f$ of type (1,1) satisfying $f^6 +f^2 =0$ and investigate the properties of Finsler space with them.
Keywords : $f$-structure, Complementary distribution, Complex Banach space, $(f^2, L)$-manifold, Berwald space, Douglas tensor
MSC numbers : 53B40
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd